On the completeness of certain kernel-defined semi-inner product spaces

Reinhard Wolf Fachbereich Mathematik, Universit├Ąt Salzburg

TBD mathscidoc:1701.333173

Arkiv for Matematik, 48, (2), 395-403, 2009.1
Let$X$be a compact Hausdorff space. A kernel function on$X$├Ś$X$, enjoying additional properties, naturally defines a semi-inner product structure on certain subspaces of all finite signed Borel measures on$X$. This paper discusses the question of completeness of such spaces.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 194 downloads ] [ 0 comments ]
@inproceedings{reinhard2009on,
  title={On the completeness of certain kernel-defined semi-inner product spaces},
  author={Reinhard Wolf},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203627763799982},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={2},
  pages={395-403},
  year={2009},
}
Reinhard Wolf. On the completeness of certain kernel-defined semi-inner product spaces. 2009. Vol. 48. In Arkiv for Matematik. pp.395-403. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203627763799982.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved